# SDR AALA202411204703

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 34,319 hours, 15,033 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Sill Drain
- Part number: 12D10212
- Condition: Clogged
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMELL (ROTTEN EGGS) EMANATING FROM AFT CABIN UPON LANDING. FOUND CAUSE OF SMELL IN AFT GALLEY, AFT SILL DRAIN FLOAT VALVE COMPLETELY CLOGGED. REMOVED AND REPLACED AFT SILL DRAIN FLOAT VALVE. PER AMM 38-31-06-400-802. POURED WATER DOWN DRAIN FOR OPERTIONAL CHECK OF CHECK OF VALVE, CHECKED GOOD.
